RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 4, Pages 81–82 (Mi faa2294)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

Irreducible simple linear Lie groups with finite standard subgroups of general position

A. M. Popov

M. V. Lomonosov Moscow State University

Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:4, 346–347

Bibliographic databases:

Received: 05.07.1974

Citation: A. M. Popov, “Irreducible simple linear Lie groups with finite standard subgroups of general position”, Funktsional. Anal. i Prilozhen., 9:4 (1975), 81–82; Funct. Anal. Appl., 9:4 (1975), 346–347

Citation in format AMSBIB
\Bibitem{Pop75}
\by A.~M.~Popov
\paper Irreducible simple linear Lie groups with finite standard subgroups of general position
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 4
\pages 81--82
\mathnet{http://mi.mathnet.ru/faa2294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=396847}
\zmath{https://zbmath.org/?q=an:0329.22010|0339.22007}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 4
\pages 346--347
\crossref{https://doi.org/10.1007/BF01075890}


Linking options:
  • http://mi.mathnet.ru/eng/faa2294
  • http://mi.mathnet.ru/eng/faa/v9/i4/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Popov, “Stationary subgroups of general position for certain actions of simple Lie groups”, Funct. Anal. Appl., 10:3 (1976), 239–241  mathnet  crossref  mathscinet  zmath
    2. A. M. Popov, “Irreducible semisimple linear Lie groups with finite stationary subgroups of general position”, Funct. Anal. Appl., 12:2 (1978), 154–155  mathnet  crossref  mathscinet  zmath
    3. V. L. Popov, “Syzygies in the theory of invariants”, Math. USSR-Izv., 22:3 (1984), 507–585  mathnet  crossref  mathscinet  zmath
    4. V. L. Popov, “Number of components of the nullcone”, Proc. Steklov Inst. Math., 290:1 (2015), 84–90  mathnet  crossref  crossref  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:179
    Full text:63
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019